# SDR HNAA2022062300227

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE FAIL IN ICING CONDITIONS.  PERFORMED OPS CHECK OF WING 1 AND 2 ANTI ICE SYSTEMS IN REFERENCE WITH AMM  30-00-00. NO FAULTS NOTED. PS CHECK GOOD. OK FOR SERVICE.
